MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 0 DEGREE LINER 32MM SZ G

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 0 DEGREE LINER 32MM SZ G
Model Number 130-32-27
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, this patient was asymptomatic, however; an x-ray was taken of right hip revealed there was some eccentric wear on the poly.Initial date of implant is unknown.Devices not returned due to hospital policy.Patient was last known to be in stable condition following the event.Patient is a obese (b)(6) y/o female.Concomitant devices: cocr fem head 32mm +0 offset 12/14 (cn: 142-32-00, sn: unk).
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of the orientation of the acetabular cup, edge loading/impingement, patient conditions, or a combination of the three, which led to polyethylene wear.However, this cannot be confirmed as the explants were not available for evaluation.Section h11: corrections made in the following section(s): (g4) aware date in intial submission should have been 04-feb-2020.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 0 DEGREE LINER 32MM SZ G
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9746246
Report Number1038671-2020-00214
Device Sequence Number11256406
Product Code JDI
UDI-Device Identifier10885862022097
UDI-Public10885862022097
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2011
Device Model Number130-32-27
Device Catalogue Number130-32-27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR